# SDR DALA1112529857

- Difficulty date: February 15, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR STA 489 L27L FASTENER HOLE IN SKIN TORN OUT.  REMOVED DAMAGE IAW BOEING DOCUMENT NR 5609530001 M1 NDT NO DAMAGE INDICATION NOTED.  MAT ID FILLER .050 IAW DC9 SRM 53-30-0 FIG 2 SHT 1 AND 2 AND 51-60-0 FIG 1 SHT 1 FINGER DOUBLER .032 IAW BOEING DOC.  FABRICATED LOCATED DRILLED DEBURED IAW DC9 SRM 51-10-2 AND 51-10-4 TREATED AND PRIMED DOUBLER AND  FILLER IAW DC9 51-10-3.  INSTALLED IAW DC9 SRM 51-30-2 AND BOEING DOC 5609530001 M1 P106 18FEB11.
